Uniformly non- l n ( 1 ) Orlicz spaces with Luxemburg norm

Henryk Hudzik

Studia Mathematica (1985)

  • Volume: 81, Issue: 3, page 271-284
  • ISSN: 0039-3223

How to cite


Hudzik, Henryk. "Uniformly non-$l_{n}^{(1)}$ Orlicz spaces with Luxemburg norm." Studia Mathematica 81.3 (1985): 271-284. <http://eudml.org/doc/218666>.

author = {Hudzik, Henryk},
journal = {Studia Mathematica},
keywords = {uniformly non- Orlicz spaces},
language = {eng},
number = {3},
pages = {271-284},
title = {Uniformly non-$l_\{n\}^\{(1)\}$ Orlicz spaces with Luxemburg norm},
url = {http://eudml.org/doc/218666},
volume = {81},
year = {1985},

AU - Hudzik, Henryk
TI - Uniformly non-$l_{n}^{(1)}$ Orlicz spaces with Luxemburg norm
JO - Studia Mathematica
PY - 1985
VL - 81
IS - 3
SP - 271
EP - 284
LA - eng
KW - uniformly non- Orlicz spaces
UR - http://eudml.org/doc/218666
ER -

Citations in EuDML Documents

  1. Ting Fu Wang, Zhong Rui Shi, Yanhong Li, On uniformly nonsquare points and nonsquare points of Orlicz spaces
  2. Yunan Cui, Henryk Hudzik, Ryszard Płuciennik, Weak orthogonality and weak property ( β ) in some Banach sequence spaces
  3. S. Chen, Henryk Hudzik, On some convexities of Orlicz and Orlicz-Bochner spaces
  4. Fatiha Boulahia, Mohamed Morsli, Uniform non-squareness and property ( β ) of Besicovitch-Orlicz spaces of almost periodic functions with Orlicz norm
  5. Paweł Kolwicz, The property ( β ) of Orlicz-Bochner sequence spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.